# SDR HEEA076261

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 13,233 hours
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Nacelle
- Part time: 7,809 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HOT STARTS. SENT TO PRATT AND WHITNEY FOR INSPECTION AND REPAIR.
